Personensuche

Personensuche

Bitte geben Sie den Namen der gesuchten Person ein.

Es wurde 1 Person gefunden.

Fakultät für Mathematik
Anschrift
Thea-Leymann-Straße 9
45127 Essen
Raum
WSC-N-4.38
Sprechzeiten
Mittwoch 13:00 - 14:00 Uhr

Funktionen

  • Wiss. Mitarbeiterinnen/Mitarbeiter, Personal FB Mathematik, Campus Essen

Die folgenden Publikationen sind in der Online-Universitätsbibliographie der Universität Duisburg-Essen verzeichnet. Weitere Informationen finden Sie gegebenenfalls auch auf den persönlichen Webseiten der Person.

    Artikel in Zeitschriften

  • Sapountzoglou, Niklas; Wittbold, Petra; Zimmermann, Aleksandra
    On a doubly nonlinear PDE with stochastic perturbation
    In: Stochastics and Partial Differential Equations: Analysis and Computations Jg. 7 (2019) Nr. 2, S. 297 - 330
    ISSN: 2194-041X; 2194-0401
  • Vallet, Guy; Zimmermann, Aleksandra
    Well-posedness for a pseudomonotone evolution problem with multiplicative noise
    In: Journal of Evolution Equations Jg. 19 (2019) Nr. 1, S. 153 - 202
    ISSN: 1424-3199; 1424-3202
  • Zimmermann, Aleksandra; Simsen, Jacson; Simsen, Mariza Stefanello
    Study of ODE limit problems for reaction-diffusion equations
    In: Opuscula Mathematica Jg. 38 (2018) Nr. 1, S. 117 - 131
    ISSN: 1232-9274
  • Vallet, Guy; Wittbold, Petra; Zimmermann, Aleksandra
    On a stochastic evolution equation with random growth conditions
    In: Stochastics and Partial Differential Equations: Analysis and Computations Jg. 4 (2016) Nr. 2, S. 246 - 273
    ISSN: 2194-041X; 2194-0401
  • Vallet, Guy; Zimmermann, Aleksandra
    The stochastic p(ω,t,x)-Laplace equation with cylindrical Wiener process
    In: Journal of Mathematical Analysis and Applications Jg. 444 (2016) Nr. 2, S. 1359 - 1371
  • Gwiazda, Piotr; Wittbold, Petra; Wroblewska-Kaminska, Aneta; Zimmermann, Aleksandra
    Renormalized solutions to nonlinear parabolic problems in generalized Musielak–Orlicz spaces
    In: Nonlinear Analysis : Theory, Methods & Applications Jg. 129 (2015) S. 1 - 36
    ISSN: 1873-5215
  • Gwiazda, Piotr; Swierczewska-Gwiazda, Agnieszka; Wittbold, Petra; Zimmermann, Aleksandra
    Multi-dimensional scalar balance laws with discontinuous flux
    In: Journal of functional analysis Jg. 267 (2014) Nr. 8, S. 2846 - 2883
    ISSN: 1096-0783
  • Bauzet, Caroline; Wittbold, Petra; Zimmermann, Aleksandra; Vallet, Guy
    On a p(t,x)-Laplace evolution equation with a stochastic force
    In: Stochastics and Partial Differential Equations : Analysis and Computations Jg. 1 (2013) Nr. 3, S. 552 - 570
    ISSN: 2194-041X; 2194-0401
  • Gwiazda, Piotr; Wittbold, Petra; Wroblewska-Kaminska, Aneta; Zimmermann, Aleksandra
    Corrigendum to “Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces” [J. Differential Equations 253 (2) (2012) 635–666]
    In: Journal of Differential Equations Jg. 253 (2012) Nr. 9, S. 2734 - 2738
    ISSN: 1090-2732
  • Gwiazda, Piotr; Wittbold, Petra; Wroblewska, Aneta; Zimmermann, Aleksandra
    Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces
    In: Journal of Differential Equations Jg. 253 (2012) Nr. 2, S. 635 - 666
    ISSN: 1090-2732; 0022-0396
  • Wittbold, Petra; Zimmermann, Aleksandra
    Existence and uniqueness of renormalized solutions to nonlinear elliptic equations with variable exponents and L1-data
    In: Nonlinear Analysis Jg. 72 (2010) Nr. 6, S. 2990 - 3008
    ISSN: 1873-5215
  • Bendahmane, Mostafa; Wittbold, Petra; Zimmermann, Aleksandra
    Renormalized solutions for a nonlinear parabolic equation with variable exponents and L¹-data
    In: Journal of differential equations Jg. 249 (2010) Nr. 6, S. 1483 - 1515
    ISSN: 0022-0396; 1090-2732
  • Kloeden, Peter E.; Zmorzynska, Alexandra
    Lyapunov functions for linear nonautonomous dynamical equations on time scales
    In: Advances in Difference Equations Jg. 3 (2006)
    ISSN: 1687-1847
  • Beiträge in Sammelwerken und Tagungsbänden

  • Vallet, Guy; Wittbold, Petra; Zimmermann, Aleksandra
    On a stochastic p(w,t,x)-Laplace evolution equation
    In: Thirteenth International Conference Zaragoza-Pau on mathematics and its applications / International Conference Zaragoza-Pau on mathematics and its applications ; Jaca, Spain, 15-18 September 2014 / 2016, S. 115 - 124
  • Bücher/Sammelwerke/Tagungsbände

  • Zimmermann, Aleksandra
    Martingale solutions for a pseudomonotone evolution equation with multiplicative noise
    Duisburg (2016) 39 S.
    (Schriftenreihe der Fakultät für Mathematik ; 802)
  • Zimmermann, Aleksandra
    On a pseudomonotone evolution equation with multiplicative noise
    (2016) 43 S.
    (Schriftenreihe der Fakultät für Mathematik / Universität Duisburg-Essen ; 808)